# SDR SIMA20130824003

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 24,940 hours, 21,398 cycles
- System (JASC): 3160 · Central Display
- Part: Pdu
- Part number: 7014300901
- Part serial: 98032962
- Condition: Failed
- Location: Cockpit
- Part time: 35,707 hours, 32,733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O PFD WENT BLACK WITH AN ELECTRICAL BURNING ODOR.  ISOLATED ODOR TO PFD NR 2,  R & R  IAW AMM 34-22-01.  OPS CHECKED GOOD, NO DEFECTS NOTED.
